|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
Boundedness of the riesz potential operator in weighted grand Lebesgue spaces
Umarkhadzhiev, S. M.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 2.
We prove à theorem on the two-weighted boundedness of linear operators in generalized Grand Lebesgue spaces introduced in our previous papers. This theorem is applied to obtain two-weigt estimated for the Riesz potential operator in such spaces
Keywords: generalized grand Lebesgue space, Riesz potential operator, interpolation theorem.
Language: Russian Download the full text
For citation: Umarkhadzhiev S. M. Boundedness of the riesz potential operator in weighted grand Lebesgue spaces. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 2, pp.62-68. DOI 10.23671/VNC.2016.2.7389
← Contents of issue
|© 1999-2023 Þæíûé ìàòåìàòè÷åñêèé èíñòèòóò|